# SDR CA970530004

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DCA10
- Condition: Spray Cut
- Location: Leading Edge
- Part time: 1,032 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADE HAD SPRAY CUT ON LEADING EDGE. THE PROPELLER HUB REAR BORE AS OVERSIZE.
